# SDR UIEA2020062401347

- Difficulty date: June 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,173 hours, 22,094 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN OFF EICAS PERFORMED BITE OF BPCU IAW FIM 24-20 F/T 801 FLUCTUATING F/T DP TRIP; GEN/ FDR PER TABLE 102.  CHECKED IDG WINDING READS PROPER RESISTANCE PER TABLE 102.  CHECKED GCU AND PERFORMED ENG RUN IAW 71-00-00.  OPS NORMAL.  RESECURED GCU PER 24-27-02.
